# SDR F3LA200200230

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CRACKED TIE CLIP TO STRINLGER AT BS 597, STR. 8-R.  REPLACED STRINGER CLIP PER SRM 51-10-02.
